# SDR ASAA0080684

- Difficulty date: December 25, 2000
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N937AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49364
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217519
- Part serial: ASA298LH
- Condition: Out Of Adj
- Location: Cockpit
- Part time: 39,842 hours, 24,140 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, CAPTAINS SLIDING CLEARVIEW WINDOW WAS FOUND TO BE DIFFICULT TO OPEN.  ADJUSTED WINDOW, IT THEN OPERATED PROPERLY AND EASILY.  (M)
